Alert archive / Connecticut / Special Weather Statements in 2017
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at May 31, 2017, 8:10 PM EDT. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2017, 8:10 PM EDT (00:10 UTC)
- Expired
- May 31, 2017, 9:00 PM EDT
- In force
- 50 min
- Issued by
- NWS Boston/Norton, MA
The radar
The Boston radar (KBOX), 97 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
181
WWUS81 KBOX 010010
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
810 PM EDT WED MAY 31 2017
CTZ002>004-MAZ004-010>012-010100-
Hartford CT-Tolland CT-Windham CT-Southern Worcester MA-
Eastern Hampden MA-Northern Worcester MA-Eastern Hampshire MA-
810 PM EDT WED MAY 31 2017
...Strong Thunderstorms Continue to Sweep East across Southern
Massachusetts and Northern Connecticut...
At 809 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Warren to near Wilbraham to near Springfield to
Agawam to near Granby to near Canton. Movement was east at 25 mph.
Hail up to nickel size and winds in excess of 30 mph will accompany
these storms along with frequent lightning and heavy rain.
Locations impacted include...
Worcester, Springfield, Hartford, West Hartford, Manchester, East
Hartford, Enfield, Glastonbury, Vernon, Windsor, Agawam, West
Springfield, Wethersfield, Mansfield, South Windsor, Farmington,
Simsbury, Ludlow, Bloomfield and Avon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4222 7170 4168 7236 4176 7295 4201 7286
4228 7226
TIME...MOT...LOC 0009Z 273DEG 20KT 4218 7221 4216 7238 4209 7255 4205
7268 4200 7279 4184 7287
$$
SipprellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at May 31, 3:50 PM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, May 31, 3:50 PM EDT, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Taunton MA 350 PM EDT Wed May 31 2017 .SYNOPSIS... An approaching upper level disturbance will bring a few strong thunderstorms to interior Massachusetts and Connecticut late this afternoon and evening. Seasonably warm weather follows Thursday, then unsettled weather with showers at times returns Friday. High pressure provides dry and near seasonable weather Sat but the trend toward wet cool weather is likely Sunday into early next week as areas of low pressure affect the area. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... *** Strong to severe thunderstorms possible late this afternoon and evening across the interior *** Area of showers and isold thunder with locally heavy rainfall will move east of Cape Cod through late afternoon. Attention will shift to severe weather potential in the interior late this afternoon and evening. Partial sunshine and surface heating combined with increasing mid level lapse rates will result in CAPES increasing to 1000-1500 J/kg in the interior. Mesoanalysis showing axis of lower KI values indicative of some dry air aloft moving into New Eng from the west. This will likely suppress convection next few hours before the column moistens late afternoon/evening. Rather strong deep layer shear up to 50 kt in the 0-6kn layer. This is forecast to decrease to 40-45 kt as the convection moves into the region, but still strong enough to support organized convection and potential for severe weather. Main threat will be 5-10 pm, mainly north of I-84 and Mass Pike corridor in northern CT and interior MA. Given cold air aloft and steep mid level lapse rates, convection will survive into the evening. Damaging wind and large hail are the primary threats. Farther southeast, particularly south and east of I-95 in MA and RI, marine layer will be very difficult to overcome so not expecting any severe weather. Tonight... Any lingering convection will dissipate by late this evening. Otherwise areas of stratus and patchy fog will redevelop, especially near the coast. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... Thursday... Fairly robust mid level trof moves into New Eng Thu with cold front reaching the coastal plain toward evening. Westerly flow and partial sunshine will push temps well into the 70s and combined with 500 mb temps around -19C will result in CAPES 500-1000 J/kg. However, good mid level drying moves in during the afternoon and dewpoints will be dropping as well. A few showers are possible, mainly eastern half New Eng but the dry air will probably limit t-storm potential with mainly low topped showers. Soundings show a deep mixed boundary layer with potemtial for W/SW gusts to 20-25 mph. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... Highlights... * Mild days and cool nights Thursday night thru Saturday * Light showers possible Fri afternoon then dry Saturday * Coastal Low brings a chilly rain late Sun into early next week Synoptic Overview... Emerging omega block pattern over Canada reloads the trough over the Great Lakes and Northeast this period yielding an active pattern along with temperatures at or cooler than normal at times. Daily details... Thursday night... Short wave moving thru the area in the evening, exiting eastward and offshore overnight. However quite a dry airmass in place with westerly low level winds and precipitable water well under an inch. Some clouds expected, but overall mainly clear skies Thu night. Temps fall into the upper 40s and lower 50s. Friday... Another short waves rotates thru the base of the closed low centered over southern Quebec. Moisture continues to be quite limited with precipitable water values well under an inch, but low level lapse rates are steep. Anticipate at least diurnal clouds, will go with a low chance to slight chance for showers- any QPF would be light. Due to that limited moisture Friday is expected to be predominantly dry. Cool airmass in place over the region, so highs will be limited to the upper 60s and low 70s. Saturday... A potent short wave tracks thru our region early in the day, potentially accompanied with a weak surface trough. But once again there is very limited moisture, model soundings support diurnal clouds but showers may be very tough to come by. Surface high pressure begins to build eastward for the afternoon. This will likely be the better day of the weekend. Highs near to somewhat below climo in the upper 60s and low 70s. Sunday... Sunday brings a substantial increase in moisture and this is where our precip chances notably increase. Yet another short wave rounds the base of the upper trough on Sunday, with a surface low intensifying and advancing eastward thru the Great Lakes Region. Then there is potential development of a secondary low near the Mid Atlantic coastline during Sunday night. There is some model discrepancy regarding timing of onset of precip- 00Z ECWMF was quicker, with precip coming in Sunday morning, but 12Z ECMWF and GFS are slower and hold precip off until the afternoon. Will go with high chance pops. With cloud cover, and rainfall, it will be cooler than normal with highs only in the 60s. Monday and Tuesday... Digging short waves serve to push the extent of the upper trough further to the south. For our area these short waves, along with the potential for one or two areas of surface low pressure, will bring a continued chance for rain. East to northeast winds are expected to keep temps noticeably cooler than normal. Wednesday... Models differ here, but showing the potential for the trough to push far enough south where it is centered near or southwest of our area. Will go with a chance for showers. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday/...Moderate confidence. Through 00z...IFR will improve to VFR/MVFR as lower cigs lift and scatter out, especially interior. However, sct t-storms will develop after 21z which will bring briefly lower conditions and potential for strong wind gusts, mainly north of I-84 and Mass Pike corridor. Tonight...Any lingering evening convection will dissipate overnight. Areas of IFR in stratus and patchy fog will redevelop, especially near the coast, but VFR conditions may persist in the CT valley. Thursday...IFR stratus and patchy fog may linger along the south coast into the morning. Otherwise, mainly VFR conditions with sct-bkn cigs 5-6 k ft. Low risk of a few showers east of the CT valley. W/SW gusts to 20 kt. KBOS TAF...Moderate confidence in TAF. KBDL TAF...Moderate confidence in TAF. Outlook /Thursday Night through Monday/...Moderate confidence. Thursday night...Mainly VFR conditions. Gusty westerly winds around 25 kt across the interior. Friday and Saturday...A period of MVFR-IFR conditions possible in scattered showers, but timing uncertain. Greatest risk for lower cigs/vsbys late Fri into early Sat. Sunday and Monday...MVFR-IFR conditions possible in low clouds and showers especially afternoon and night. && .MARINE... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Thursday/...High confidence. Winds and seas expected to remain below Small Craft Advisory thresholds through Thursday. W/SW gusts to 20 kt developing across nearshore waters during Thursday. The greatest concern for mariners will be areas of dense fog and poor visibilities tonight into early Thu over south coastal waters. Also, there is a low risk for an isold t-storm over NE MA waters this evening. Outlook /Thursday Night through Monday/...Moderate confidence. Thursday night... Seas and west winds expected to remain below SCA thresholds. Dry. Friday and Saturday... Modest WNW winds thru this period. Seas also below SCA thresholds. Chance of showers Friday, then dry Sat. Sunday and Monday... Increasing east winds late Sun and Sun night, possibly reaching low end Gales (35 kt) Sun night into Mon. Rain possibly heavy at times along with fog will limit vsby. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...KJC/NMB NEAR TERM...KJC SHORT TERM...KJC LONG TERM...NMB AVIATION...KJC/NMB MARINE...KJC/NMB
Hazardous weather outlook, May 31, 4:04 PM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 404 PM EDT Wed May 31 2017 MAZ006-007-014>024-RIZ002>008-012015- Western Essex MA-Eastern Essex MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Southeast Providence RI- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI- Block Island RI- 404 PM EDT Wed May 31 2017 This Hazardous Weather Outlook is for eastern Massachusetts, northeastern Massachusetts, southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. ANZ230>237-250-251-254>256-012015- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 404 PM EDT Wed May 31 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. Hazardous weather is not expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-MAZ002>004-008>012-012015- Hartford CT-Western Franklin MA-Eastern Franklin MA- Northern Worcester MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- 404 PM EDT Wed May 31 2017 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts and western Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. CTZ003-004-MAZ005-013-026-RIZ001-012015- Tolland CT-Windham CT-Central Middlesex MA-Western Norfolk MA- Northern Middlesex MA-Northwest Providence RI- 404 PM EDT Wed May 31 2017 This Hazardous Weather Outlook is for northern Connecticut, eastern Massachusetts and northern Rhode Island. .DAY ONE...Tonight. A few strong thunderstorms are possible this evening. The main threat will be gusty winds and small hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, May 31, 7:53 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
753 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL WESTFIELD 42.14N 72.76W
05/31/2017 E1.00 INCH HAMPDEN MA TRAINED SPOTTER
HAIL COVERED THE GROUND
&&
BELKLocal storm report, May 31, 8:00 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
800 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL WEST SPRINGFIELD 42.12N 72.65W
05/31/2017 E1.00 INCH HAMPDEN MA TRAINED SPOTTER
&&
BELKSpecial weather statement, May 31, 8:01 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
801 PM EDT WED MAY 31 2017
MAZ005-006-026-010045-
Northwest Middlesex County MA-Central Middlesex County MA-
Western Essex MA-
801 PM EDT WED MAY 31 2017
...Line of Strong Thunderstorms Sweeping across Northeast
Massachusetts...
At 801 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bedford to Hollis to near Groton. Movement
was northeast at 35 mph.
Pea size hail and winds in excess of 30 mph will accompany these
storms in addition to frequent lightning and heavy rain.
Locations impacted include...
Lowell, Nashua, Lawrence, Haverhill, Methuen, Chelmsford, Andover,
Dracut, Tewksbury, North Andover, Westford, Amesbury, Pepperell,
Tyngsborough, Groton, Lunenburg, Lancaster, Boxford, Hollis and Ayer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4274 7100 4254 7160 4255 7162 4252 7165
4253 7168 4260 7167 4271 7162 4270 7129
4274 7124 4274 7118 4279 7118 4281 7116
4282 7113 4281 7107 4286 7103 4288 7094
TIME...MOT...LOC 0001Z 234DEG 31KT 4291 7157 4274 7155 4262 7162
SipprellLocal storm report, May 31, 8:02 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
802 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL AGAWAM 42.07N 72.62W
05/31/2017 E0.88 INCH HAMPDEN MA TRAINED SPOTTER
&&
BELKLocal storm report, May 31, 8:05 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
805 PM EDT WED MAY 31 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL ROWE 42.70N 72.90W
05/31/2017 M0.75 INCH FRANKLIN MA AMATEUR RADIO
0559 PM HAIL ROWE 42.70N 72.90W
05/31/2017 M0.88 INCH FRANKLIN MA AMATEUR RADIO
0602 PM HAIL PLAINFIELD 42.52N 72.92W
05/31/2017 M0.75 INCH HAMPSHIRE MA TRAINED SPOTTER
HAIL COVERING GROUND
0620 PM HAIL CONWAY 42.52N 72.68W
05/31/2017 M0.75 INCH FRANKLIN MA TRAINED SPOTTER
PEA TO DIME SIZE HAIL
0630 PM TSTM WND DMG DEERFIELD 42.55N 72.60W
05/31/2017 FRANKLIN MA AMATEUR RADIO
MULTIPLE TREES DOWN ON WIRES ON RIVER ROAD
0637 PM HAIL WILLIAMSBURG 42.40N 72.72W
05/31/2017 M0.80 INCH HAMPSHIRE MA TRAINED SPOTTER
HAIL SIZE BETWEEN DIMES AND NICKELS
0643 PM HAIL WILLIAMSBURG 42.40N 72.72W
05/31/2017 M1.00 INCH HAMPSHIRE MA TRAINED SPOTTER
UP TO 1 INCH
0645 PM HAIL NORTHAMPTON 42.33N 72.68W
05/31/2017 M0.75 INCH HAMPSHIRE MA TRAINED SPOTTER
0653 PM HAIL LEVERETT 42.45N 72.50W
05/31/2017 M0.88 INCH FRANKLIN MA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL
0654 PM HAIL NORTHAMPTON 42.33N 72.68W
05/31/2017 M0.88 INCH HAMPSHIRE MA AMATEUR RADIO
0654 PM HAIL EASTHAMPTON 42.27N 72.68W
05/31/2017 M0.88 INCH HAMPSHIRE MA AMATEUR RADIO
0707 PM HAIL FLORENCE 42.34N 72.67W
05/31/2017 M0.88 INCH HAMPSHIRE MA PUBLIC
DIME TO NICKEL SIZE HAIL
0711 PM HAIL GRANBY 42.26N 72.53W
05/31/2017 M0.75 INCH HAMPSHIRE MA AMATEUR RADIO
0716 PM HAIL SOUTH HADLEY 42.27N 72.57W
05/31/2017 M1.00 INCH HAMPSHIRE MA TRAINED SPOTTER
PEA TO QUARTER SIZE HAIL ON MARCEL STREET
0722 PM HAIL GRANVILLE 42.07N 72.87W
05/31/2017 M0.75 INCH HAMPDEN MA AMATEUR RADIO
0730 PM HAIL BELCHERTOWN 42.27N 72.40W
05/31/2017 M0.75 INCH HAMPSHIRE MA TRAINED SPOTTER
0739 PM HAIL WESTFIELD 42.14N 72.76W
05/31/2017 M1.00 INCH HAMPDEN MA AMATEUR RADIO
0.75 TO 1 INCH HAIL
0742 PM HAIL CHICOPEE 42.18N 72.57W
05/31/2017 E0.75 INCH HAMPDEN MA TRAINED SPOTTER
0745 PM HAIL WESTFIELD 42.14N 72.76W
05/31/2017 E1.00 INCH HAMPDEN MA TRAINED SPOTTER
HAIL COVERED THE GROUND
0756 PM HAIL AGAWAM 42.07N 72.62W
05/31/2017 E0.88 INCH HAMPDEN MA TRAINED SPOTTER
0800 PM HAIL WEST SPRINGFIELD 42.12N 72.65W
05/31/2017 E1.00 INCH HAMPDEN MA TRAINED SPOTTER
0800 PM HAIL AGAWAM 42.07N 72.62W
05/31/2017 M1.00 INCH HAMPDEN MA AMATEUR RADIO
&&
EVTSpecial weather statement, May 31, 8:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
810 PM EDT WED MAY 31 2017
CTZ002>004-MAZ004-010>012-010100-
Hartford CT-Tolland CT-Windham CT-Southern Worcester MA-
Eastern Hampden MA-Northern Worcester MA-Eastern Hampshire MA-
810 PM EDT WED MAY 31 2017
...Strong Thunderstorms Continue to Sweep East across Southern
Massachusetts and Northern Connecticut...
At 809 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Warren to near Wilbraham to near Springfield to
Agawam to near Granby to near Canton. Movement was east at 25 mph.
Hail up to nickel size and winds in excess of 30 mph will accompany
these storms along with frequent lightning and heavy rain.
Locations impacted include...
Worcester, Springfield, Hartford, West Hartford, Manchester, East
Hartford, Enfield, Glastonbury, Vernon, Windsor, Agawam, West
Springfield, Wethersfield, Mansfield, South Windsor, Farmington,
Simsbury, Ludlow, Bloomfield and Avon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when these storms approach. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4222 7170 4168 7236 4176 7295 4201 7286
4228 7226
TIME...MOT...LOC 0009Z 273DEG 20KT 4218 7221 4216 7238 4209 7255 4205
7268 4200 7279 4184 7287
SipprellThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:01 PM EDT | Special Weather Statement | BOX | Middlesex | 44 min |
| Jun 1, 1:24 PM EDT | Special Weather Statement | BOX | Worcester | 51 min |
| Jun 1, 2:48 PM EDT | Special Weather Statement | BOX | Norfolk | 27 min |
| Jun 1, 2:51 PM EDT | Special Weather Statement | BOX | Bristol, Plymouth | 24 min |
| Jun 1, 2:56 PM EDT | Special Weather Statement | BOX | Worcester | 34 min |
| Jun 1, 3:04 PM EDT | Special Marine Warning | BOX | 56 min | |
| Jun 1, 3:07 PM EDT | Special Weather Statement | BOX | Bristol | 23 min |
| Jun 1, 3:24 PM EDT | Special Weather Statement | BOX | Bristol | 36 min |
| Jun 1, 4:37 PM EDT | Special Marine Warning | BOX | 38 min | |
| Jun 1, 2:28 PM EDT | Special Weather Statement | BOX | Bristol | 32 min |
| Jun 1, 2:54 PM EDT | Special Weather Statement | BOX | Kent | 36 min |
| Jun 1, 3:02 PM EDT | Severe Thunderstorm Warning | BOX | Kent, Providence | 28 min |
| Jun 1, 3:18 PM EDT | Severe Thunderstorm Warning | BOX | Kent, Providence | 7 min |
| Jun 1, 3:32 PM EDT | Special Weather Statement | BOX | Kent | 28 min |
| Jun 1, 1:27 PM EDT | Special Weather Statement | BOX | 48 min | |
| Jun 1, 2:05 PM EDT | Special Weather Statement | BOX | 25 min |
Nearby
Special Weather Statements in Connecticut, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.